Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Classification of simple Lie algebras over algebraically closed fields of prime characteristic

Authors: Helmut Strade and Robert Lee Wilson
Journal: Bull. Amer. Math. Soc. 24 (1991), 357-362
MSC (1985): Primary 17B20
MathSciNet review: 1071032
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 17B20

Retrieve articles in all journals with MSC (1985): 17B20

Additional Information

PII: S 0273-0979(1991)16033-7

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia